Russian version

Scientific publications

Preprints and manuscripts

  1. A.Stavrova, A.Stepanov, Normal structure of isotropic reductive groups over rings. Preprint: arXiv 1801.08748.
  2. A.Stepanov. Structure theory and subgroups of Chevalley groups over rings. Doctor of Science Thesis. 2014. Russian full text. Abstract (in Russian).

Published articles

  1. A.Bak, A.Stepanov, Subring subgroups in symplectic group in characteristic 2. St.Petersburg Math. J. 28:4 (2017), 465475. Link to arXiv
  2. A.Stepanov, A new look at the decomposition of unipotents and the normal structure of Chevalley groups. St.Petersburg Math. J. 28:3 (2017), 411-419. Link to arXiv.
  3. W.Holubowski, A.Stepanov, Bijections preserving commutators and automorphisms of unitriangular group. Linear and Multilinear Algebra 65:1 (2017), 23–34. DOI:10.1080/03081087.2016.1165170. Preprint arXiv version
  4. A.Stepanov, Structure of Chevalley groups over rings via universal localization. J. Algebra 450 (2016), 522–548. DOI:10.1016/j.jalgebra.2015.11.031. Link to arXiv. (the title of the first version was "Universal localization in algebraic groups").
  5. A.V.Stepanov, Sandwich classification theorem. Int. J. Group Theory 4:3 (2015), 7–12. Link to the article.
  6. A.Stepanov, Nonabelian K-theory for Chevalley groups over rings. J. Math. Sci. (New York) 209:4 (2015), 645–656. English preprint
  7. H.Apte, A.Stepanov, Local-global principle for congruence subgroups of Chevalley groups. Central European J. Math. 12:6 (2014), 801–812. DOI: 10.2478/s11533-013-0391-9. Full text
  8. R. Hazrat, A. Stepanov, N. Vavilov, Zhang Zuhong. The yoga of commutators: Further applications, J. Math. Sci. (New York) 200:6 (2014), 742–768. (reprinted from Zapiski nauchnyh seminarov POMI 421 (2014), 166–213) Full text
  9. A.Stepanov, Elementary calculus in Chevalley groups over rings. J. Prime Research in Math. 9 (2013), 79–95. Full text
  10. R.Hazrat, A.Stepanov, N.Vavilov, Z.Zhang, Commutator width in Chevalley groups. Note di Matematica 33:1 (2013), 139–170 Link to ArXiv
  11. A.V.Stepanov, Subring subgroups in Chevalley groups with doubly laced root systems. J.Algebra 362 (2012), 12–29. Full text
  12. N.A.Vavilov, A.V.Stepanov, Linear groups over general rings. I. Generalities. J. Math. Sci. (New York) 188:5 (2013), 490–550 Russian text
  13. R. Hazrat, A. Stepanov, N. Vavilov, Zhang Zuhong. The yoga of commutators, J. Math. Sci. (New York) 179:6 (2011), 662–678 Full text
  14. A.V.Stepanov, N.A.Vavilov, Length of commutators in Chevalley groups. Israel J. Math. 185 (2011), 253–276. Full text
  15. A.V.Stepanov, Free product subgroups between Chevalley groups G(Φ,F) and G(Φ,F[t]), J.Algebra 324 (2010), 1549–1557. Full text
  16. N.A.Vavilov and A.V.Stepanov, Standard commutator formulae, revisited. Vestnik St.Petersburg Univ., Math., 43 (2010), no.1, 12–17 Full text
  17. A.Luzgarev, A.Stepanov, N.Vavilov, Calculations in exceptional groups over rings, Reprint: J. Math. Sci. (New York) 168:3 (2010), 334–348 Full text
  18. V.V.Nesterov, A.V.Stepanov, The identity with constants in a Chevalley group of type F4. St.Petersburg Math. J., 21:5 (2010), 819–823 Full text
  19. N.A.Vavilov, A.V.Stepanov, Overgroups of semisimple groups. Vestnik Samarskogo gos. un-ta. Estestvennonauchnaya ser., N.3(62) (2008), 51–95 (in Russian) Full text
  20. N.A.Vavilov and A.V.Stepanov, Standard commutator formulae. Vestnik St.Petersburg Univ., Math., (2008), No.1, 5–8 Full text I apologize for the quality of translation, it was done by a "professional" translator.
  21. A.V.Stepanov, Nonstandard subgroups between En(R) and GLn(A). Algebra Colloquium 10:3 (2004), 321–334 Full text
  22. A.V.Stepanov, Several constructions of exact sequences. J. Math. Sci. (New York) 116:1 (2003), 3052–3062 Full text
  23. A.Bak, A.V.Stepanov, Dimension theory and nonstable K-theory for net groups. Rendiconti del Seminario Matematico dell'Universitá di Padova, 106 (2001), 207–253 Full text. A simple group theoretical lemma to clarify the proof of Dennis–Vaserstein decomposition (Theorem 4.6).
  24. A.V.Stepanov, N.A.Vavilov, Decomposition of transvections: Theme with variations. K-Theory 19:2 (2000), 109–153. Full text
  25. A.S.Sivatski, A.V.Stepanov, On the word length of commutators in GLn(R). K-Theory 17:4 (1999), 295–302 Full text
  26. A.V.Stepanov, On the normal structure of the general linear group over a ring. J. Math. Sci. (New York) 95:2 (1999), 2146–2155 Full text
    There is a misprint and an error in Proposition 1.9. Corrections.
  27. A.V.Stepanov, On the distribution of subgroups normalized by a fixed subgroup. J. Soviet Math. 64 (1993), 769–776 Full Text
  28. N.A.Vavilov, E.B.Plotkin, A.V.Stepanov, Calculations in Chevalley groups over commutative rings. Soviet Math. Doklady 40:1 (1990), 145–147.
  29. N.A.Vavilov, A.V.Stepanov, Subgroups of the general linear group over a ring that satisfies stability conditions. Sov. Math. (Izv. VUZ) 33:10 (1989), 23–31. Russian text
  30. A.V.Stepanov, Stable rank and stability of arbitrary rows. Russian Math. Surveys 44:2 (1989), 295–296. Original Russian text
  31. A.V.Stepanov, Description of subgroups of the general linear group over a ring with the use of stability conditions. In: Rings and linear groups. Kubansky State University (1988), Krasnodar. 82–91 (Russian). Russian text
  32. A.V.Stepanov, A ring of finite stable rank is not necessarily finite in the sense of Dedekind. Soviet Math. Doklady 36:2 (1988), 301–304.Full text (not very good scan)
  33. A.V.Stepanov, Ideal stable rank of rings. Vestnik Leningrad. Univ., Math., no. 3 (1986), 61–68.

All full text articles presented on this page are preprint versions preparated by the authors.

Russian originals of some papers can be downloaded from here.